Doctor insights on:
Palpitations: You are having palpitations, which can be caused by many things, including thyroid issues, anxiety, arrhythmias, caffeine, hypoglycemia, among many other things. You need to be evaluated both with blood tests and possibly with a 24 hour monitor called a holter monitor to see what the heart is doing during these episodes from an electrical standpoint. ...Read moreSee 1 more doctor answer
Healthy heart: Key to have a healthy heart is to do regular exercise, eat balanced diet , avoid smoking, drink in moderation and have regular checks with doctor. click on link below to more information on healthy diet. http://www.heartfoundation.org.nz/healthy-living/healthy-eating/food-for-a-healthy-heart ...Read moreSee 1 more doctor answer
Heart disease: Is a nonspecific term that refers to conditions which impair the heart's ability to function. They include rhythm disturbances, structural disturbances, infectious disturbances, inflammatory disturbances, malignant processes, toxic processes and others....... ...Read moreSee 1 more doctor answer
Hmmm: One does not cause the other, but both can be confused for each other. ...Read more
History helps: History helps. Heart disease pain (angina) more typically occurs with activity/exertion, is a tightness, associated with shortness of breath and reduced exercise tolerance. Heartburn is typically a burning ache that comes on with rest or aggravated when recumbent, with symptoms made worse by eating. Symptom relief might occur with antacids. That said either condition might occur atypically. ...Read moreSee 1 more doctor answer
Cardiac congestion: Congestive heart failure (CHF) commonly can cause one of these 3 symptoms--dizziness. This is because the blood pressure is usually low, and can be made lower by the diuretics used to treat chf; it also tends to be fast. Both of these factors predispose to dizziness. The other 2 symptoms are not commonly due to chf, but are common with many of the medications used to treat chf. ...Read moreSee 1 more doctor answer
If Atorvastatin 20mg is affecting all the muscles in a old person with a heart desease,can we replace it with Rosuvastatin 10mg ? Thanks in advance.
Doubtful: Both of these "statins" can cause muscle pain as a side effect but it is worth a try. In my experience, pitavastatin (livalo) may cause less muscle irritation but is not as potent of a cholesterol lowering effect as the two above. Whatever you do, you need to discuss this with your treating doctor. ...Read moreSee 1 more doctor answer
Sharp chest and rib pain, sometimes abdabdominal. Family history of heart desease. Shortness of breath like i can't take a full deep breath. Help?
34 year old male Heart desease in family. lipid panel, total cholesterol 153, Tri. 67, Hdl 38, Ldl 102, Vldl 13, Hem. A1c 5.1 Should I be concerned?
Heart disease risk: Although I don't know your race or blood pressure I think your risk shouldn't be very high if you keep your LDL low and try to keep your HDL higher than 45 with exercise. Tell me what your race is and also your blood pressure and if you take medication for blood pressure and I can calculate your 10-year and life time risk. ...Read more
I have RA . If i took the proper medication and eat healthy and do sports.. Do i still havr the probabilty of getting heart and lung desease?
Discuss with MD: Controlling the advancement of your ra, with medications, diet, exercise; gives you the best chance to avoid complications, with hardened and blocked arteries, or inflammation of the sac around your heart, as well as lung scarring. It also can help to avoid osteoporosis, and carpal tunnel syndrome. A host of other health benefits would be gained by following your rheumatologist' plan for your ra. ...Read more